Alberto Lastra
Title
Cited by
Cited by
Year
On parametric Gevrey asymptotics for some nonlinear initial value Cauchy problems
A Lastra, S Malek
Journal of Differential Equations 259 (10), 5220-5270, 2015
292015
On q-asymptotics for linear q-difference-differential equations with Fuchsian and irregular singularities
A Lastra, S Malek, J Sanz
Journal of Differential Equations 252 (10), 5185-5216, 2012
292012
On Gevrey solutions of threefold singular nonlinear partial differential equations
A Lastra, S Malek, J Sanz
Journal of Differential Equations 255 (10), 3205-3232, 2013
272013
On-Gevrey Asymptotics for Singularly Perturbed-Difference-Differential Problems with an Irregular Singularity
A Lastra, S Malek
Abstract and Applied Analysis 2012, 2012
272012
Summability in general Carleman ultraholomorphic classes
A Lastra, S Malek, J Sanz
Journal of Mathematical Analysis and Applications 430 (2), 1175-1206, 2015
252015
On parametric multisummable formal solutions to some nonlinear initial value Cauchy problems
A Lastra, S Malek
Advances in Difference Equations 2015 (1), 200, 2015
232015
A solution method for autonomous first-order algebraic partial differential equations
G Grasegger, A Lastra, JR Sendra, F Winkler
Journal of Computational and Applied Mathematics 300, 119-133, 2016
172016
On parametric Gevrey asymptotics for singularly perturbed partial differential equations with delays
A Lastra, S Malek
Abstract and Applied Analysis 2013, 2013
142013
Continuous right inverses for the asymptotic Borel map in ultraholomorphic classes via a Laplace-type transform
A Lastra, S Malek, J Sanz
Journal of Mathematical Analysis and Applications 396 (2), 724-740, 2012
132012
Multi-level Gevrey solutions of singularly perturbed linear partial differential equations
A Lastra, S Malek
Advances in Differential Equations 21 (7/8), 767-800, 2016
122016
On parametric multilevel q-Gevrey asymptotics for some linear q-difference-differential equations
A Lastra, S Malek
Advances in Difference Equations 2015 (1), 344, 2015
112015
On the number of compatibly Frobenius split subvarieties, prime -ideals, and log canonical centers
K Schwede, K Tucker
Annales de l'Institut Fourier 60 (5), 1515-1531, 2010
112010
On multiscale Gevrey and Gevrey asymptotics for some linear difference differential initial value Cauchy problems
A Lastra, S Malek
Journal of Difference Equations and Applications 23 (8), 1397-1457, 2017
102017
On symbolic solutions of algebraic partial differential equations
G Grasegger, A Lastra, JR Sendra, F Winkler
International Workshop on Computer Algebra in Scientific Computing, 111-120, 2014
102014
Quasi-analyticity in Carleman ultraholomorphic classes
A Lastra, J Sanz
Annales de l'institut Fourier 60 (5), 1629-1648, 2010
82010
Linear continuous operators for the Stieltjes moment problem in Gelfand–Shilov spaces
A Lastra, J Sanz
Journal of mathematical analysis and applications 340 (2), 968-981, 2008
82008
Strongly regular multi-level solutions of singularly perturbed linear partial differential equations
A Lastra, S Malek, J Sanz
Results in Mathematics 70 (3-4), 581-614, 2016
72016
Stieltjes moment problem in general Gelfand-Shilov spaces
A Lastra, J Sanz
Studia Math 192 (2), 111-128, 2009
72009
On the multiple-scale analysis for some linear partial q-difference and differential equations with holomorphic coefficients
T Dreyfus, A Lastra, S Malek
Advances in Difference Equations 2019 (1), 326, 2019
62019
Rational general solutions of systems of first-order algebraic partial differential equations
G Grasegger, A Lastra, JR Sendra, F Winkler
Journal of Computational and Applied Mathematics 331, 88-103, 2018
62018
The system can't perform the operation now. Try again later.
Articles 1–20